# SDR EE4Y2025060422448

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-112
- Aircraft serial: 2378
- Aircraft time: 52,815 hours, 34,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT INSPECTION PER WORK CARD A32X-53-260-002, UPPER FUSELAGE AFT PAX CABIN/ENTRY DOOR FR66 LHS DOOR STOP FITTING # 1 LOWER I/B HOLE WITH CRACK INDICATION WAS FOUND.PERFORMED REPAIR STOP FITTING HOLES OF LHS AFT DOOR FR 66 - FREEZE PLUG AND OVERSIZED BOLT INSTALLATION FITTING # 1 IAW A319 SRM TASK 53-41-12-300-010 PARAG 2A REV 150 AND TASK 53-41-12-300-008 FIG 002 AND FIG 003 REV 150. THIS REPAIR IS CATEGORIZED AS MAJOR. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q170 ITEM 2-41.
